[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: high BGs and drugs


It could be the steroid that's causing problems. I've occasionally had to
take cortisone shots
for frozen shoulders (anyone else have that?), and the doc warned me I might
have high BGs for
a couple days. Sure enough, I did. I tested more often, and gave myself a
little more mental
leeway than usual. And a lot more insulin! But it doesn't last long. It was
worth it for me:
the drugs helped me greatly.

- --Keith Johnson
  email @ redacted
  Potential pumper (gotta get the details ironed out first)

- ---------------------------------------------------

In #152, Sheila Sweat asked:
>I was given Benadryl, a steroid and Zantac...
> ...is this the drugs affecting me like this?...

- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org